Withdrawal symptoms from topomax?

See below. Topomax must be gradually stopped under a doctors supervision to avoid side effects. Some of these include: confusion hearing loss vision loss fear or panic attacks convulsions speech difficulties imbalance eye rolling or fluttering foot stomping lip smacking, spontaneous grunting noises shaking or stiffening sweating twitching and tremors.

Related Questions

Withdrawal symptoms from topamax (topiramate) how long do they last. I have tapered down from 100mg. In 25mg. Increments. I stopped completely five nights ago.

Would depend. Your taper rate has a lot to do with symptoms. Slower rates such as over a week at a time have less symptoms. You should never taper without your physician supervising. There are other factors that can be dangerous like other meds you are taking. Read more...
Not much longer. It all depends on how long you were taking it. It shouldn't be that way much longer. Make sure you let your prescribing doctor know about your symptoms asap. Read more...

Is it possible for topamax (topiramate) to cause permanent side effects and withdrawal symptoms?

Have not seen or. heard about any cases where Topirimate side effects did not go away after the drug was stopped. You don't say what your symptoms are, so I have no clue. It certainly has been reported to have a discontinuation syndrome with anxiety, insomnia, and even seizures, and it is always recommended, with ANY anticonvulsant, to taper it and not stop abruptly unless for severe side effects. Read more...